Items where Year is 1984

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | No Grouping
Jump to: B
Number of items: 16.

B

Bruce, Bill, Gaffney, T. and du Plessis, A.A. (1984) On left equivalence of map-germs. Bulletin of the London Mathematical Society, 16 (3). pp. 303-306. ISSN 0024-6093 DOI https://doi.org/10.1112/blms/16.3.303

Bruce, J.W. (1984) Functions on discriminants. Journal of the London Mathematical Society, 30 (3). pp. 551-567. ISSN 0024-6107 DOI https://doi.org/10.1112/jlms/s2-30.3.551

Bruce, J.W. (1984) Generic space curves and secants. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 98A. pp. 281-289. ISSN 0308-2105

Bruce, J.W. (1984) Motion pictures: an application of singularity theory. Journal of the London Mathematical Society, 30 (1). pp. 160-170. ISSN 0024-6107 DOI https://doi.org/10.1112/jlms/s2-30.1.160

Bruce, J.W. (1984) Projections and reflections of generic surfaces in ℝ³. Mathematica Scandinavica, 54. pp. 262-278. ISSN 0025-5521

Bruce, J.W. (1984) Seeing—the mathematical viewpoint. The Mathematical Intelligencer, 6 (4). pp. 18-25. ISSN 0343-6993 DOI https://doi.org/10.1007/BF03026731

Bruce, J.W. (1984) A note on first order differential equations of degree greater than one and wavefront evolution. Bulletin of the London Mathematical Society, 16 (2). pp. 139-144. ISSN 0024-6093 DOI https://doi.org/10.1112/blms/16.2.139

Bruce, J.W. and Giblin, P.J. (1984) Curves and Singularities: A Geometrical Introduction to Singularity Theory. Cambridge University Press. ISBN 978-0521429993

Bruce, J.W. and Giblin, P.J. (1984) An Elementary Approach to Generic Properties of Plane Curves. Proceedings of the American Mathematical Society, 90 (3). pp. 455-458. ISSN 0002-9939

Bruce, J.W. and Giblin, P.J. (1984) One-parameter families of caustics by reflexion in the plane. The Quarterly Journal of Mathematics, 35 (3). pp. 243-251. ISSN 0033-5606 DOI https://doi.org/10.1093/qmath/35.3.243

Bruce, J.W. and Giblin, P.J. (1984) Smooth stable maps of discriminant varieties. Proceedings of the London Mathematical Society, 50 (3). pp. 535-551. ISSN 0024-6115 DOI https://doi.org/10.1112/plms/s3-50.3.535

Bruce, J.W. and Giblin, P.J. (1984) Two-Parameter Families of Plane Caustics by Reflexion. Proceedings of the London Mathematical Society, 50 (3). pp. 571-576. ISSN 0024-6115 DOI https://doi.org/10.1112/plms/s3-50.3.571

Bruce, J.W., Giblin, P.J. and Gibson, C.G. (1984) Caustics in Extended Euclidean Space. SIAM Journal on Mathematical Analysis (SIMA), 15 (1). pp. 50-68. ISSN 0036-1410

Bruce, J.W., Giblin, P.J. and Gibson, C.G. (1984) Caustics through the looking glass. The Mathematical Intelligencer, 6 (1). pp. 47-58. ISSN 0343-6993 DOI https://doi.org/10.1007/BF03024207

Bruce, J.W. and Gibson, C.G. (1984) Distance genericity for real algebraic hypersurfaces. Canadian Journal of Mathematics, 36. pp. 374-384. ISSN 0008-414X DOI https://doi.org/10.4153/CJM-1984-023-0

Bruce, J.W. and Hurley, D.J. (1984) Focal Sets in Certain Riemannian Manifolds. Proceedings of the Edinburgh Mathematical Society (Series 2), 27 (2). pp. 209-214. ISSN 0013-0915 DOI https://doi.org/10.1017/S0013091500022306